# SDR FDEA201309272443

- Difficulty date: September 27, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13208
- Condition: Gouged
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7, S6R, FRAME GOUGEED AND DENTED.   REPAIRED IAW EA 757-5312-16-F4309.
